Antibiotics And Birth Control

5 Replies
Sarah - January 24

I took a week of amoxicillan during the week following my last period. I was very s_xually active and did not use a back up method. Over the past 4 days, I have had extreme br___t soreness and nipple sensitivity. I can smell things so strongly from accross a room. Any thoughts? Not due for a period for 9 days.

 

Anne - January 24

I think some anitbiotics can overpower the pill and render it useless. Wait to see if you have period than test. Good Luck!

 

E - January 24

This is a widely debated topic and new studies are showing that antibiotics do not increase the failure of OC's. When AB's were reported to affect the absorption of OC's, the failure rate increased by only 1 or 2 percent. I suggest speaking with your doctor. I would not worry yourself too much.

 

E - January 24

I want to add that the only reason AB's would affect the absorption of the pill, or any other med for that matter, is b/c AB's cause diarreah in many people. If you did not have diarreah, you would have metabolized the pill as usual.

 

Sarah - January 25

Getting more concerned..sore legs, back, some lightheadedness, and I wiped a bit ago and had light blood in mucus. Could that be implantation bleeding? I am 10 days past ovulation. Not due for AF until 2/2

 

L - January 25

Sure does sound like it to me.....on 2/3 you might want to take a test.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?